Just went there, it seems mask of pregancy is around the upper lip? mine is not there it is the side of my face, tops of hands and running down neck? so perhaps since i was tan and started to fade from the summer, they were always there and i could not see them before? who knows. I have not used birth control for over 17 years, had a tough time getting pregnant with my only, and was never blessed again (geez i wonder why, thyroid perhaps???)
thanks for researching for me. ok off to enjoy my day off.
I had brown spots on my legs. . .it always looked like my legs were slightly dirty. I wasn't sure if it was sun damage or due to the graves. . .I'm now about 9 weeks post surgery and I think the marks are fading. They definitely look less pronounced.
I get the brown spots too. I think it's the thyroid and the sun. I also get REALLY flaky skin. My spots are on the forehead and down my right cheek, they seem to fade a bit when winter comes. I also use Oil of Olay Definity. It's a correcting/protective lotion with an SPF of 15. It's a bit pricey (at least for my broken wallet) abot $23, $20 on sale at RitAid for 1.7 oz., it also has a smaller tube for free to keep in your pocketbook. It takes about a month to see results but I have noticed the spots are lighter sooner than when I just wait for winter. Hope this helps, a lady at my job who is much older (I'm 42) once told me "Getting old is not for sissies" LOL, how true!
I got them on my face, overnight, after my last dose of Humira (an injectible arthritis drug). Needless to say that was the last time I took that drug. The ENT and a dermotologist said that they were from hyperpigmentation and the ENT said it was caused by the Humeria and he's seen it with hormone drugs too.
thanks for the info, i will be getting something to try and diminish them. i will give the oil of olay a try, i figured it was a pigmentation due to meds and thyroid, going to doc today so will double check with her thanks all
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.